| Model Number |
MI1200 SYNCHRONY PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Affected channels were noticed during in situ measurements.Re-implantation surgery has been scheduled for (b)(6) 2024.
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode likely caused by minute device mobility is suspected.However, to determine an exact root cause a device investigation of the explanted device is necessary.Re-implantation is planned in (b)(6) 2025.
Event or Problem Description
Affected channels were noticed during in situ measurements.Re-implantation surgery has been scheduled.
Additional Manufacturer Narrative
Conclusion: damage to the active electrode which is consistent with minute device mobility was determined to have led to device failure over time due to fatigue wire breakages.Other mechanical damages found are attributable to the removal surgery.The problems given in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description
Affected channels were noticed during in situ measurements.Re-implantation surgery was performed.